zbMATH — the first resource for mathematics

Sur la définition des classes cycliques des chaînes de Harris. (French) Zbl 0435.60069

60J05 Discrete-time Markov processes on general state spaces
60B15 Probability measures on groups or semigroups, Fourier transforms, factorization
Full Text: DOI
[1] K. B. Athreya and P. Ney,A new approach to the limit theory of recurrent Markov chains, to appear.
[2] Y. Derriennic,Lois ”zéro ou deux” pour les processus de Markov. Applications aux marches aléatoires. Ann. Inst. H. Poincaré12 (1976), 111–129. · Zbl 0353.60075
[3] S. R. Foguel,The Ergodic Theory of Markov Processes, Van Nostrand, New York, 1969. · Zbl 0282.60037
[4] B. Jamison and S. Orey,Tail \(\sigma\)-field of Markov processes recurrent in the sense of Harris, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete8 (1967), 41–48. · Zbl 0153.19802 · doi:10.1007/BF00533943
[5] S. Orey,Recurrent Markov chains, Pacific J. Math.9 (1959), 805–827. · Zbl 0095.32902
[6] D. S. Ornstein and L. Sucheston,An operator theorem on L 1-convergence to zero with applications to Markov kernels, Ann. Math. Statist.41 (1970), 1631–1639. · Zbl 0284.60068 · doi:10.1214/aoms/1177696806
[7] G. Papangelou,A martingale approach to the convergence of iterates of a transition function, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete37 (1977), 211–226. · Zbl 0349.60071 · doi:10.1007/BF00537489
[8] D. Revuz,Markov Chains, North-Holland Publ. Co., 1975.
[9] W. Winkler,A note on continuous parameter zero-two law, Ann. Probability1 (1973), 341–344. · Zbl 0261.60051 · doi:10.1214/aop/1176996989
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.